# SDR SIMA20140125008

- Difficulty date: January 25, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 35,045 hours, 32,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Part serial: PT11954
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  R & R LT FWD OVERWING EXTERNAL EMERGENCY EXIT LIGHT ASSEMBLY IAW AMM 33-50-10, OPERATIONS CHECKED GOOD.
